Some linear topological properties of the hardy spaces 𝐇 p
Compositio Mathematica, Volume 33 (1976) no. 3, p. 261-288
@article{CM_1976__33_3_261_0,
     author = {Kwapie\'n, S. and Pe\l czy\'nski, A.},
     title = {Some linear topological properties of the hardy spaces $\mathbf {H}^p$},
     journal = {Compositio Mathematica},
     publisher = {Noordhoff International Publishing},
     volume = {33},
     number = {3},
     year = {1976},
     pages = {261-288},
     zbl = {0342.46015},
     mrnumber = {512352},
     language = {en},
     url = {http://www.numdam.org/item/CM_1976__33_3_261_0}
}
Kwapień, S.; Pelczyński, A. Some linear topological properties of the hardy spaces $\mathbf {H}^p$. Compositio Mathematica, Volume 33 (1976) no. 3, pp. 261-288. http://www.numdam.org/item/CM_1976__33_3_261_0/

[1] V.M. Adamian, D.Z. Arov and M.G. Krein: On infinite Hankel matrices and generalized problems of Caratheodory-Fejer and F. Riesz. Funkt. Analiz i Prilož., vol. 2, No 1 (1968) 1-19 (Russian). | MR 234274 | Zbl 0174.45203

[2] C. Bessaga and A. Pelczyński: On bases and unconditional convergence of series in Banach spaces. Studia Math. 17 (1958) 151-164. | MR 115069 | Zbl 0084.09805

[3] P. Billard: Bases dans H et bases de sous espaces de dimension finie dans A, Linear Operators and approximation. Proc. Conference in Oberwolfach August 14-22 (1971) Edited by P. L. Butzer, J.-P. Kahane and B. Sz.-Nagy, Birkhäuser Verlag, Basel und Stuttgart (1972) 310-324. | MR 428013 | Zbl 0261.46019

[4] R.P. Boas: Isomorphism between Hp and Lp. Amer. J. Math.,77 (1955) 655-656. | MR 77704 | Zbl 0065.34502

[5] D. Dacunha-Castelle et L. Krivine: Sous-Espaces de L1. Universite Paris XI. Preprint No 142 (1975).

[6] E. Dubinsky, A. Pelczyński and H.P. Rosenthal: On Banach spaces for which Π2(Lα, X) = B(L∞, X). Studia Math. 44 (1972) 617-648. | Zbl 0262.46018

[7] P.L. Duran: Theory of Hp spaces. Academic Press, New York and London 1970. | Zbl 0215.20203

[8] P.L. Duren, B.W. Romberg and A.L. Shields: Linear functionals on Hp spaces with 0 < p < 1. J. Reine Angew. Math. 238 (1969) 32-60. | MR 259579 | Zbl 0176.43102

[9] G. Bennet, L.E. Dor, V. Goodman, W.B. Johnson and C.M. Newman: On uncomplemented subspaces of Lp(1 < p < 2). Israel J. Math. (to appear). | MR 435822 | Zbl 0339.46022

[10] Y. Gordon and D.R. Lewis: Absolutely summing operators and local unconditional structures. Acta Math. 133 (1974) 27-47. | MR 410341 | Zbl 0291.47017

[11] Y. Gordon, D.R. Lewis and J.R. Retherford: Banach ideals of operators with applications. J. Functional Analysis 14 (1973) 295-306. | MR 380488 | Zbl 0272.47024

[12] A. Grothendieck: Résumé de la théorie métrique des produits tensoriels topologiques. Bol. Soc. Matem., Sao Paulo 8 (1956) 1-79. | MR 94682 | Zbl 0074.32303

[13] A. Grothendieck: Sur les applications lineares faiblement compactes d'espaces du type C(K). Canadian J. Math. 5 (1953) 129-173. | MR 58866 | Zbl 0050.10902

[14] K. Hoffman: Banach spaces of analytic functions. Prentice-Hall, Englewood Cliffs, N.J. 1962. | MR 133008 | Zbl 0117.34001

[15] M.I. Kadec and A. Pelczyński: Bases, lacunary sequences and complemented subspaces in the spaces Lp. Studia Math.,21 (1962) 161-176. | Zbl 0102.32202

[16] J. Lindenstrauss and A. Pelczyński: Absolutely summing operators in Lp spaces and their applications. Studia Math. 29 (1968) 275-326. | MR 231188 | Zbl 0183.40501

[17] J. Lindenstrauss and A. Pelczyński: Contributions to the theory of the classical Banach spaces. J. Funct. Analysis, 8 (1971) 225-244. | MR 291772 | Zbl 0224.46041

[18] J. Lindenstrauss and H.P. Rosenthal: The Lp spaces. Israel J. Math., 7 (1969) 325-349. | MR 270119 | Zbl 0205.12602

[19] B. Maurey: Théorèmes de factorisation pour les opérateurs linéaires à valeurs dans les espaces Lp. Astérisque 11 (1974) 1-163. | MR 344931 | Zbl 0278.46028

[20] B. Maurey: Expose No 15, Seminaire Maurey-Schwartz Espaces Lp et applications radonifiantes. Ecole Polytechnique, Paris 1972-1973. | Numdam

[21] R.E.A.C. Paley: On the lacunary coefficients of power series. Ann. of Math., 34 (1933) 615-616. | JFM 59.0302.03 | MR 1503129 | Zbl 0007.24401

[22] A. Pelczyński: Projections in certain Banach spaces. Studia Math., 19 (1960) 209-228. | MR 126145 | Zbl 0104.08503

[23] A. Pelczyński: On the impossibility of embedding of the space L in certain Banach spaces. Coll. Math., 8 (1961) 199-203. | MR 131154 | Zbl 0099.09501

[24] A. Pelczyński: Sur certaines propriétés isomorphiques nouvelles des espaces de Banach de fonctions holomorphes A et H∞. C.R. Acad. Sc. Paris, t. 279 (1974) Série A, 9-12. | Zbl 0285.46020

[25] A. Pelczyński and H.P. Rosenthal: Localization techniques in Lp spaces. Studia Math., 52 (1975) 263-289. | MR 361729 | Zbl 0297.46023

[26] H.P. Rosenthal: Projections onto translation-invariant subspaces of Lp(G). Memoirs AMS 63 (1966). | MR 211198 | Zbl 0203.43903

[27] H.P. Rosenthal: On subspaces of Lp. Annals of Math., 97 (1973) 344-373. | MR 312222 | Zbl 0253.46049

[28] H.P. Rosenthal: A characterization of Banach spaces containing l1. Proc. Nat. Acad. Sci. USA, vol. 7 (1974) 2411-2413. | MR 358307 | Zbl 0297.46013

[29] W. Rudin: Remarks on a theorem of Paley. J. London Math. Soc., 32 (1957) 307-311. | MR 94650 | Zbl 0078.05904

[30] W. Rudin: Trigonometric series with gaps. J. Math. Mech., 9 (1960) 203-227. | MR 116177 | Zbl 0091.05802

[31] A.L. Shields and D.L. Williams: Bounded projections, duality, and multipliers in spaces of analytic functions. Trans. Amer. Math. Soc., 162 (1971) 287-302. | MR 283559 | Zbl 0227.46034

[32] Kosaku Yosida: Functional Analysis. Springer Verlag, New York, Heidelberg, Berlin 1965. | Zbl 0435.46002

[33] A. Zygmund: Trigonometric series I, II. Cambridge University Press, London and New York 1959. | MR 107776 | Zbl 0085.05601